# SDR FDEA201909262602

- Difficulty date: September 26, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 143N6621U3U4
- Condition: Corroded
- Location: Bs 567-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER EDGE BEAM AND SPLICES FOUND CORRODED REMOVED CORROSION IAW SRM 52-30-02-1A FIG 101 DETAIL IV AND FOUND TO BE OUT OF   LIMITS.MAX ALLOWABLE BLENDOUT = 0.012" ACTUAL BLENDOUT = .029". REPLACED LOWER   EDGE BEAM AND SPLICES IAW SRM 51-40-02 AND BOEING DWG # 143N6603.
